| Model Number |
MR850 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) in (b)(4) for evaluation.We will provide a follow-up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in the (b)(6) reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient involvement.
Event or Problem Description
A healthcare facility in the united kingdom reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 was returned to fisher & paykel healthcare in new zealand for investigation, where it was visually inspected and electrically evaluated.Results: visual inspection revealed no signs of impact damage.Electrical evaluation revealed that the audible alarm could not be heard.The alarm buzzer was inspected and the coil resistance was found to be open circuit.Conclusion: we are unable to determine what may have caused the open circuit of the returned mr850.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual states that "all servicing procedures shall be followed by a humidifier functional test and an electrical safety test, to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.